# SDR GTIA9700269

- Difficulty date: April 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12505
- Make and model: Doug DC-9-32
- Aircraft serial: 45788
- System (JASC): 2560 · Emergency Equipment
- Part: Slide Pack
- Condition: Fell Off
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FLT 174 - MAIN DOOR SLIDE PACK FELL OFF.  INSTALLED L1 EMERGENCY ESCAPE SLIDE IAW DC9 MM 25-61-0.  (M)
